# SDR UPS06147454

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING SYSTEM INOP.  PERFORMED ADJ/TEST OF EMERGENCY LIGHTS PER MM 33-51-00-05.  OPS CHECK NORMAL AT THIS TIME.
